Produits en promotion
All sale products

ACETYLCYSTEINE EG SACH 10X600MG

EUROGENERICS

.

-20% €5.68
Prix Selfpharma: €4.54
(tax incl.)
€4.54 (tax excl.)
instock
You can order: 3 quantity of this product

Acetylcysteine EG 600 mg, sachets

  • The active substance is acetylcysteine, corresponding to 600 mg per sachet.
  • The other ingredients are aspartame (E951) - yellow-orange S (E110) - taste of lemon - sorbitol (E420).

Chronic bronchitis

  • In case of chronic bronchitis (with maintenance of lung function minimum of ± 50% of the normal value), a long-term treatment with acetylcysteine is indicated to reduce the risk and severity of exacerbations.

Cystic fibrosis

  • In the case of cystic fibrosis, oral treatment can supplement the treatment by aerosol because of its greater flexibility

Acute infections of the respiratory tract.

  • Proposed as symptomatic treatment intended to thin the mucous secretions and mucopurulentes in affections of the upper and lower respiratory tract

Be the first to write your review !